# SDR SIMA2018042328001

- Difficulty date: April 22, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 34,341 hours, 24,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE RT AFT OVERWING EXTERIOR EMERGENCY LIGHT TO BE INOPERATIVE, DURING A PS-2 CHECK.  REMOVED AND REPLACED THE LAMPS IAW AMM 33-51-15. OPS CHECKED GOOD.
